# SDR SWAA2022042791212

- Difficulty date: April 4, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SCUFF PLATE CORNER WITH A CRACK. / [01] ACCOMPLISHED WELD REPAIR AT FWD CARGO DOOR AFT SCUFF PLATE AS PER SRM 53-3015-1A-2.  SCUFF PLATE WILL BE INSTALL ON (TTG8Q003E4Z5).
